ravenhart: (Default)
[personal profile] ravenhart
that I have been poisoned by my doctor's office. A stand in physician prescribed two drugs with potentially fatal interactions, and I have the entire list of symptoms of serotonin poisoning.

wtf.

I don't even know who to call at this point. I have been sick since she prescribed the 200% maximum for both drugs (Savella and Cymbalta)

Max dose for Savella is 100 mg. per day. She upped me to 200 mg. per day.

Max dose for Cymbalta is 60 mg. per day. She had me taking 120 mg. per day.

and here is the interaction article.

http://www.drugs.com/drug-interactions/cymbalta-with-savella-949-2273-3101-13615.html

I need help. Now.
From:
Anonymous( )Anonymous This account has disabled anonymous posting.
OpenID( )OpenID You can comment on this post while signed in with an account from many other sites, once you have confirmed your email address. Sign in using OpenID.
User
Account name:
Password:
If you don't have an account you can create one now.
Subject:
HTML doesn't work in the subject.

Message:

 
Notice: This account is set to log the IP addresses of everyone who comments.
Links will be displayed as unclickable URLs to help prevent spam.

Profile

ravenhart: (Default)
ravenhart

April 2011

S M T W T F S
     12
3456789
10111213141516
17181920212223
2425262728 2930

Style Credit

Expand Cut Tags

No cut tags
Page generated Sep. 20th, 2017 06:24 pm
Powered by Dreamwidth Studios